Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Discomfort while urinating, extreme urticaria itching and scratching, scars on body. Sounds like?

Dear Sir or Madame: After two (2) days of experiencing slight discomfort while urinating, I believed I had developed a UTI . As it was Sunday, I went to the Emergency Room (in a Tokyo, Japan hospital) and the GP was not able to figure out. They said it was probably a UTI or an STD , prescribed 3 (500 mg) pills of antibiotics. For what it is worth, they also took some blood and urine tests and said my liver function numbers seemed (a little) high.They told me to monitor things. Well, after 24 hours, there is still slight discomfort while urinating but, I understanding it takes 2 days for the antibiotics to kick-in. AND, I started to develop extreme urticaria itching and scratching all night and, now, with scars all over my body (though mostly) upper). I popped a Claritin but it did nothing. Can you divine what is going on, before I return to the unenlightened doctor in Japan? Thank you so much, R
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that you have developed allergic reaction towards the antibiotic you have used for your urinary tract infection.You may stop the antibiotic and consult your doctor for revision of the prescription.
Till you consult him,take plenty of water and may take BENADRYL for the urticaria and itching.
Answered: Fri, 8 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor